# SDR 9602151154

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE GEAR HANDLE BUTTON STUCK IN PLACE IN DOWN POSITION WITH AN UNSAFE GEAR INDICATION.  RECYCLED GEAR AND MANUALLY PUSHED HANDLE IN AND GOT NORMAL GEAR INDICATIONS.  LUBED GEAR HANDLE RELEASE BUTTON AND GEAR HANDLE PIVOTS.
